MathSciNet Relay Station
MathSciNet bibliographic data
MR1000457 (90g:65163) 65N99
Sheng, Q. Solving linear partial differential equations by exponential splitting. IMA J. Numer. Anal. 9 (1989), no. 2, 199–212.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement